Lp-estimates for the Wave Equation with Critical Magnetic Potential in Higher Dimensions
Xiaofen Gao , Jialu Wang , Chengbin Xu , Fang Zhang
Frontiers of Mathematics ›› : 1 -30.
In this paper, we study the Lp-estimates for solution to the wave equation with a scaling-critical magnetic Schrödinger operator $\mathscr{L}_{A}$ in Euclidean space ℝN with N ≥ 3. Inspired by the work of [Math. Z., 2012, 272(12): 551–575] and [Forum Math., 2026, doi:https://doi.org/10.1515/forum-2025-0323], we address the challenge of determining the explicit kernel function associated with the analytic operator family by employing the Hadamard parametrix, thereby establishing its Lp regularity. As applications, we derive the Lp estimates involving oscillatory multiplier operators $(I+\mathscr{L}_{A})^{-\gamma/2}e^{it\sqrt{\mathscr{L}}_{A}}$ and the sine wave propagator $\sin(t\sqrt{\mathscr{L}}_{A}){\mathscr{L}}_{A}^{-1/2}$ by leveraging the asymptotic behavior of Bessel functions and applying spectral multiplier theorem. Furthermore, the estimates hold precisely for the range of p satisfying $|\frac{1}{p}-\frac{1}{2}|<\frac{\gamma}{N-1}(\gamma>0)$.
Lp-estimates / scaling-critical magnetic field / wave equation / 35Q40 / 42B37
| [1] |
|
| [2] |
|
| [3] |
|
| [4] |
|
| [5] |
|
| [6] |
|
| [7] |
|
| [8] |
|
| [9] |
|
| [10] |
|
| [11] |
|
| [12] |
|
| [13] |
|
| [14] |
|
| [15] |
|
| [16] |
|
| [17] |
|
| [18] |
|
| [19] |
|
| [20] |
|
| [21] |
|
| [22] |
|
| [23] |
|
| [24] |
|
| [25] |
|
| [26] |
|
| [27] |
|
| [28] |
|
| [29] |
|
| [30] |
|
| [31] |
|
| [32] |
|
| [33] |
|
| [34] |
|
| [35] |
|
| [36] |
|
| [37] |
|
| [38] |
|
| [39] |
|
| [40] |
|
| [41] |
|
| [42] |
|
| [43] |
|
| [44] |
|
| [45] |
|
| [46] |
|
| [47] |
|
Peking University
/
| 〈 |
|
〉 |